Neurologic complications of chemotherapy agents

@article{Kannarkat2007NeurologicCO,
  title={Neurologic complications of chemotherapy agents},
  author={G. Kannarkat and Erin E. Lasher and D. Schiff},
  journal={Current Opinion in Neurology},
  year={2007},
  volume={20},
  pages={719–725}
}
  • G. Kannarkat, Erin E. Lasher, D. Schiff
  • Published 2007
  • Medicine
  • Current Opinion in Neurology
  • Purpose of reviewTo review neurologic complications of common and recently developed chemotherapeutic agents, as well as recent research regarding ‘chemobrain’. Recent findingsBortezomib, a new anticancer agent, has a propensity toward causing a largely sensory and reversible peripheral neuropathy. Infusion of magnesium and calcium pre and post-oxaliplatin infusion reduces neuropathy but may interfere with clinical response to oxaliplatin. No other measures currently reduce the incidence or… CONTINUE READING
    165 Citations
    Chemotherapy-induced neurotoxicity: the value of neuroprotective strategies.
    • 84
    • Highly Influenced
    Neurotoxicity of chemotherapy
    • 3
    Chemotherapy-induced peripheral neuropathy: prevention and treatment strategies.
    • 494
    • PDF
    Animal models of chemotherapy-evoked painful peripheral neuropathies
    • 98
    • PDF
    Post-chemotherapy cognitive impairment in hematological patients: current understanding of chemobrain in hematology
    • 1
    An Overview of Chemotherapy-Induced Peripheral Neuropathy
    • 2

    References

    SHOWING 1-10 OF 52 REFERENCES
    [Reduction of oxaliplatin-related neurotoxicity by calcium and magnesium infusions].
    • 13
    Frequency, characteristics, and reversibility of peripheral neuropathy during treatment of advanced multiple myeloma with bortezomib.
    • 549
    • PDF
    Candidate mechanisms for chemotherapy-induced cognitive changes
    • 659
    Use of calcium and magnesium salts to reduce oxaliplatin-related neurotoxicity.
    • 80